- melodys mommy
- 6 years ago
(Closed) Pregnant on the Pill + Withdrawal Bleedposted 6 years ago in Pregnancy
- 5 years ago
- 4 years ago
Hi everyone im needing abit of advice i prescribed the contraceptive pill for the first time in about 6 months and while i waiting for my period to come i noticed i was late so i started to stress a bit but i finally came after 10 days of being late. As soon as i come on i took the pill and had a bit of spotting that day and the next. After only 5 days of taking the pill i started getting extreme headaches so i thought im not taking that and then had a 5 day withdrawal bleed. 5/6 weeks later i dont have my natural period yet and experiencing all the common signs of pregnancy that seem to be getting stronger. Im always tired even takin naps at any chance. Im getting sickness dizziness breast tenderness and burning. Very gassy and needing to pee alot more also got spider vains on my chest is this all side effects from te pill still even tho i only took 4 over 5 weeks ago? Surely im not pregnant after withdrawal bleed xx
The topic ‘Pregnant on the Pill + Withdrawal Bleed’ is closed to new replies.